RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2009, Issue 4, Pages 120–134 (Mi adm147)  

This article is cited in 2 scientific papers (total in 2 papers)

SURVEY ARTICLE

The structure of infinite dimensional linear groups satisfying certain finiteness conditions

José M. Muñoz-Escolanoa, J. Otala, N. N. Semkob

a Departamento de Matemáaticas – IUMA, Universidad de Zaragoza, Pedro Cerbuna 12. 50009 Zaragoza, SPAIN
b Department of Mathematics, National State Tax Service Academy of Ukraine, 09200 Irpen, UKRAINE

Abstract: We review some recent results on the structure of infinite dimensional linear groups satisfying some finiteness conditions on certain families of subgroups. This direction of research is due to Leonid A. Kurdachenko, who developed the main steps of the theory jointly with mathematicians from several countries.

Keywords: Linear group. Minimal, maximal, weak minimal and weak maximal conditions. Central and augmentation dimensions.

Full text: PDF file (258 kB)

Bibliographic databases:
MSC: 20F22, 20H20
Received: 23.08.2009
Revised: 23.08.2009
Language:

Citation: José M. Muñoz-Escolano, J. Otal, N. N. Semko, “The structure of infinite dimensional linear groups satisfying certain finiteness conditions”, Algebra Discrete Math., 2009, no. 4, 120–134

Citation in format AMSBIB
\Bibitem{MunOtaSem09}
\by Jos\'e~M.~Mu\~noz-Escolano, J.~Otal, N.~N.~Semko
\paper The structure of infinite dimensional linear groups satisfying certain finiteness conditions
\jour Algebra Discrete Math.
\yr 2009
\issue 4
\pages 120--134
\mathnet{http://mi.mathnet.ru/adm147}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2681486}
\zmath{https://zbmath.org/?q=an:1199.20082}


Linking options:
  • http://mi.mathnet.ru/eng/adm147
  • http://mi.mathnet.ru/eng/adm/y2009/i4/p120

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dashkova O.Yu., “Modules Over Group Rings of Soluble Groups with a Certain Condition of Maximality”, Cent. Eur. J. Math., 9:4 (2011), 922–928  crossref  mathscinet  zmath  isi  elib  scopus
    2. Vladimir V. Kirichenko, Leonid A. Kurdachenko, Javier Otal, Igor Ya. Subbotin, “On the contribution of D.I. Zaitsev to the Theory of Infinite Groups”, Algebra Discrete Math., 13:1 (2012), 59–91  mathnet  mathscinet  zmath
  • Algebra and Discrete Mathematics
    Number of views:
    This page:90
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020